# SDR DALA1139869861

- Difficulty date: May 18, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E FLAP PANEL 1860NW HAS DEEP GOUGE CA415 (MAJOR REPAIR) RII: Y.  CUT OUT DAMAGED AREA AT R/WING T/E PANEL,  FABRICATED & INSTALLED DOUBLER REPAIR AND FILLER AT R/W T/E PANEL 1680NW IAW DC9 SRM 51-30-2, PAGE 8. RE-INSTALLED T/E PANEL, INSTALLED ID TAG IAW DC9 PROCESS STANDARD 900-5-1, NR 4.
